[a,b]-factorization of a graph グラフの[a,b]-因子分解

この論文にアクセスする

この論文をさがす

著者

    • 加納, 幹雄 カノウ, ミキオ

書誌事項

タイトル

[a,b]-factorization of a graph

タイトル別名

グラフの[a,b]-因子分解

著者名

加納, 幹雄

著者別名

カノウ, ミキオ

学位授与大学

大阪大学

取得学位

理学博士

学位授与番号

乙第3413号

学位授与年月日

1984-06-11

注記・抄録

博士論文

This is the author's version of a work that was accepted for publication in Journal of Graph Theory. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms, may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Graph Theory, VOLUME 9, ISSUE 1, 129-146, 1985, 10.1002/jgt.3190090111.

06554

博士(理学)

1984-06-11

大阪大学

14401乙第03413号

2アクセス

各種コード

  • NII論文ID(NAID)
    500000043973
  • NII著者ID(NRID)
    • 8000000044052
  • 本文言語コード
    • eng
  • NDL書誌ID
    • 000000208287
  • データ提供元
    • 機関リポジトリ
    • NDL-OPAC
ページトップへ